# SDR SWIA2017120544033

- Difficulty date: November 16, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 38,158 hours, 23,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL30 VERTICAL POST ON FWD SIDE OF FS202 HAS ON CRACK INDICATION NOTED AT THE TOP (IN AFT I-BEAM WEB-FLANGE INTERSECTION) .300" LONG. (C-CHECK) REPAIRED RBL30 VERTICAL POST ON FWD SIDE OF FS202 IAW SRM.
